# SDR DALA2017103107876

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 47,183 hours, 24,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y254 AT FWD GALLEY AREA, REPLACED FLOORBEAM LOC +Y254 BTW FR12 TO FR24 FLOOR STRUCTURE FWD GALLEY AREA IAW SRM 51-72-11 AND DWG NR D53112816.
